Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On projective class groups


Author: Dock Sang Rim
Journal: Trans. Amer. Math. Soc. 98 (1961), 459-467
MSC: Primary 13.90; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0124378-1
MathSciNet review: 0124378
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Zur Arithmetik hyperkomplexes Zahlen, Abh. Math. Sem. Univ. Hamburg vol. 5 (1927) pp. 261-289.
  • [2] M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc. vol. 97 (1960) pp. 1-24. MR 0117252 (22:8034)
  • [3] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. vol. 95 (1960) pp. 466-488. MR 0157984 (28:1212)
  • [4] -, Projective modules over algebras, to appear.
  • [5] H. Brandt, Zur Idealtheorie Dedekindscher Algebren, Comment. Math. Helv. vol. 2 (1930) pp. 13-17. MR 1509402
  • [6] R. Brauer and J. Tate, On the characters of finite groups, Ann. of Math. vol. 62 (1955) pp. 1-7. MR 0069825 (16:1087c)
  • [7] Cartan-Eilenberg, Homological algebra, Princeton, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [8] C. W. Curtis, On commuting rings of endomorphisms, Canad. J. Math. vol. 8 (1956) pp. 271-291. MR 0080083 (18:187e)
  • [9] S. Eilenberg, Homological dimension and syzygies, Ann. of Math. vol. 64 (1956) pp. 328-336. MR 0082489 (18:558c)
  • [10] M. Deuring, Algebren, Berlin, Julius Springer, 1935. MR 0228526 (37:4106)
  • [11] K. Morita, Duality for modules, Sci. Rep. Tokyo Kyoiku Daigaku, Sec. A. vol. 6 (1958) pp. 83-142. MR 0096700 (20:3183)
  • [12] D. S. Rim, Modules over finite groups, Ann. of Math. vol. 69 (1959) pp. 700-712. MR 0104721 (21:3474)
  • [13] J.-P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire Dubreil, Algèbre et théorie des nombres, Paris, 1958.
  • [14] -, Construction of projective modules, (unpublished).
  • [15] R. G. Swan, Induced representations and projective modules, Ann. of Math. vol. 71 (1960) pp. 552-578. MR 0138688 (25:2131)
  • [16] -, Induced representations and projective modules, mimeographed notes, University of Chicago, 1959.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90, 18.00

Retrieve articles in all journals with MSC: 13.90, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0124378-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society